# SDR RAIA00707033

- Difficulty date: July 19, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 16,865 hours, 14,702 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5493 - STL - PAX DOOR HANDRAIL EMERGENCY LIGHT OUT.  MAINTENANCE REPAIRED A BROKEN WIRE TO THE SUBJECT LIGHT.  OPS CHECK GOOD.
